# SDR UALA2013032601933

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 47,177 hours, 5,702 cycles
- Engine: Pwa PW40903
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rail
- Part number: 52391
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RAIL ANGLE BROKEN AT WELDS.
